Hello There, Guest!

Discharge of way early menstral cycle? Help!
#1
Hi i am in need if help!
Why would i have early fo period so early after taking pm for about 10 days?
Let me tell u what i did.

I started fenugreek 1/day om my leteal phase.
As my peiod began, i started taking pm from my 3 rd day of peiod 1/day
Strangely from the 3rd day i started to have less period than usual.
By the way my period cycle is very precise and i think i am most likely normal as far as hormone is concerned.
And i finished the period earlier than usual. I thought strange but still took pm one each day after the peripd for 5 more days. This time, i took 2 per day cause It seems i have very subtle tinglish feeling on my breasts but not strong. During the 5 days, my vaginal discharge was not normal color. It turned dark brown and i finally see blood! What do i do?

Do u think pm is too strong for me? Its only been about 2 weeks since i started pm.
I wanted to see the result quickly so after reading much, i decided on taking pm.
Oh, i took prenatal vitamin calcium together.

Plz tell me your professional opinion.!!!

I dont smoke nor drink
Dietary is very normal (i think)

Should i stop? Is pm massing up my hormonal balance? Is it why its showing little bit of blood? plz tell me what to do!
 Reply
#2
Well I'm not a professional! hahah
But here's my opinion. I have basically the same problem. This is my second time taking PM and I had similar problems the first time as well. When I stop taking the PM for a day or two I get my period. Which doesn't seem to makes sense, as the estrogen drop should trigger ovulation right? A progesterone drop should trigger menses. So on the onset it doesn't make sense.

I read that many women have taken PM from the last day of menses until about ovulation and then stopped - either just for ovulation, continuing after that until the first day of their period, or stopped for the rest of the cycle to start again after their period.

After having tried this twice, I can say that this doesn't work for me... I just bleed after stopping. My conclusion is that women like us may become (or already be) progesterone deficient at this time. I'm considering adding a progesterone cream to my routine during the second half of my cycle to maintain the uterine lining.

That being said, I haven't done it yet! So I can't tell you how well it will work out. If anyone ELSE has some experience with this I'd love to here from them. But in the meantime, I hope it helps to know that I'm right there with ya, sister! Shy

Any ladies with similar experiences?
 Reply
#3
Here's an article about progesterone
Common Signs of Progesteron Deficiency

Hope that helps a little.
 Reply

 


Users browsing this thread: 1 Guest(s)
Loading...